# SDR GTIA030463

- Difficulty date: May 19, 2003
- Submitted: July 11, 2003
- Operation: Air carrier
- Aircraft: N800NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49144
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO INNER DOUBLER CORRODED FS 1174 BELOW STRINGER 18L.  REMOVED LONGERON 19L.  REMOVED DAMAGED AREA.  FABRICATED DOUBLER, TRIPLER AND FILLER.  INSTALLED FASTENERS IN DOUBLER AND TRIPLER FROM L18L UPPER FLANGE TO L17L STATION 1168 TO 1180.  INSTALLED FASTENERS IN DOUBLER AND TRIPLER FROM L18 LOWER FLANGE TO L18L STA 1168 TO 1180.  FABRICATED 15 LONGERON SPLICE.  INSTALLED L19L FROM STATION 1146-1203 AND LONGERON SPLICE.  (M)
